EconPapers    
Economics at your fingertips  
 

On the Riesz Basisness of Systems Composed of Root Functions of Periodic Boundary Value Problems

Alp Arslan Kıraç

Abstract and Applied Analysis, 2015, vol. 2015, 1-7

Abstract:

We consider the nonself-adjoint Sturm-Liouville operator with and either periodic or antiperiodic boundary conditions. We obtain necessary and sufficient conditions for systems of root functions of these operators to be a Riesz basis in in terms of the Fourier coefficients of .

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/945049.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/945049.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:945049

DOI: 10.1155/2015/945049

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:945049